Tingling, muscle twitching and tinnitus?

Hi everyone, just a question about recent symptoms I have been getting. I suddenly started getting tingling in my arms and legs, then my eye and occasionally other muscles started twitching. The GP is doing my bloods again, but in March my TSH was 0.7 (but taken in the afternoon), and about half a year ago my B12 and calcium was deemed normal, whilst a few months ago my Vit D was 78. Could it still be thyroid related?

I also have had problems with my sinus and eustachian tube, with some mild tinnitus recently. I am sick of going to the GP; I have been before, and just got a steroid nasal spray which didn't work and I haven't been back about this since. Could this also be a thyroid thing?

Many thanks!

8 Replies

  • Hello Ennogh, I get exactly the same, tingling mostly in feet mostly with feeling of numbness in toes. Like you B12 is allegedly okay but I do wonder!. The only other thing I can find associated with tingling in the extremities is copper deficiency, but don't want to go down that road without a test. I have recently started T4/T3 combo (3 months) and although I have felt some relief from hypo symptoms like fatigue, it has made no difference to the tingling legs, tinnitus (off and on) etc.

    That probably didn't answer your question but hope its some help.

  • Hi. I had problems with tingling etc. My B12 was apparantly OK (at 560), but I started supplementing myself (with the Jarrows 1000mcg sublingual methylcobalamin) and I no longer have the tingling and buzzing in my fingers toes, legs and face. It has gone. I also had my thyroxine increased around the same time - so could be related, but my endo thinks its unlikely. I did have the test for pernicious anaemia, so I know I didn't have that, so am happy to supplement myself in this way. I also take lots of other supplements, so its not a particularly clear cut case of B12 deficiency, but I believe it has helped me.

  • I'm experiencing some twitching of muscles (mostly in my arms) for the past month or so. My B12 is even above the lab ranges a little. But my potassium level seems to be closer to the "low normal". I was also wondering if this could be a symptom of the electrolytes disbalance?

  • Maybe it's electrolytes then. Or perhaps B12? Mine was 300-something, so quite low even though in range. But then I don't know why I would suddenly get these symptoms. GP is not testing any vitamins or minerals this time, what I could see from the screen is TSH, FBC and I think the electrolytes.

  • Hi

    Although 300-something is in the so called range it is very low in range. Mine was 377 so I have been supplementing with a sublingual spray which has helped. If you are on thyroid meds. B12 needs to be in the upper range for them to work properly.

    Best wishes browny

  • Hello!

    It sounds like you've been 'floxed' - treated with fluorquinolone antibiotics...

    Thats what happened to me months ago. Stil suffering the (same) side effects.

    Get well soon.


  • Please check with your doctor which antibiotics have been given to you the last 3 years!

  • Hello all, I went through a lot... Crohn's, thyroid issues, pancreatitis, degenerative discs and many other issues. Went the natural route and dropped my doc, and all meds and I am healthy now. My suggestion 1st would be trying short term high doses of a multi-iodine product. You will know if that helps at higher doses rather quickly. The Japanese are noted for getting roughly 40,000 mgs in their diet regularly. Other issues could be B-6 or mineral issues. I hope this helps.

You may also like...